MathSciNet Relay Station
MathSciNet bibliographic data
MR1208123 (94d:33015) 33D15
Rahman, Mizan Some quadratic and cubic summation formulas for basic hypergeometric series. Canad. J. Math. 45 (1993), no. 2, 394–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement